# SDR AALA20040541

- Difficulty date: May 10, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SERVICE DOOR AND AFT LAVATORY INOPERATIVE.  REPLACED BATTERY PACK P4010049 (MFR DME CORP) FOR EMERGENCY LIGHTS AT AFT SERVICE DOOR AND BATTERY PACK 60030451 FOR EMERGENCY LIGHTS AT FORWARD AFT LAVATORY. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
